# SDR FDEA201304130779

- Difficulty date: April 13, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 72,911 hours, 15,445 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FASTENER HOLES, NR 6, 8, 10 FOUND TO HAVE A CRACK INDICATION DURING OPEN HOLE HFEC INSPECTION ON LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS 683.4 - 713.6. REPAIRED IAW SRM 57-20-02.  REPAIR 5, FIG 201, REV 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
